# SDR HEEA0011845

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 222010400127
- Condition: Worn
- Location: M/R
- Part time: 1,943 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE ASSY BALL ASSY P/N 222-010-405-115 HAS LARGE GOUGES IN GUIDE SLOTS.  SUPPORT ASSY ALSO HAS LARGE AREA WHERE THE PROTECTIVE ANODIZED SURFACES ARE REMOVED.  (BALL ASSY IS WORN AND LEVER HARDWARE IS RUSTY)
